# SDR DALA2022031601735

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 89,111 hours, 40,236 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 CATASTROPHIC NOSE WHEEL FAILURE DURING TAXI FOR T/O. CORRECTIVE ACTION: REMOVED AND INSTALLED AXLE ASSY PER B757 CMM 32-21-25 DAL REV59 DATED 3/1/22(904129) WORK COMPLETED PER B757 CMM (CONFIRMED). (8486578)
